# SDR VTZA97508

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

FLT 6202 - MHT-IAD - DURING TAXI, EXPERIENCED A DISCREPANCY WITH THE RT MAIN LANDING GEAR PRIMARY INDICATOR NOT ILLUMINATING.  MAINTENANCE CONTROL NOTIFIED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE WAS DISPATCHED AND FOUND THAT THE LIGHT BULB HAD BURNED OUT.  MAINTENANCE REPLACED THE BULB AND TESTED THE SYSTEM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
